# SDR MASA01061

- Difficulty date: July 8, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4530150
- Condition: Intermittent
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN ELT FUNCTIONAL CHECK, THE ELT WAS DISCOVERED TO BE INTERMITTENT.  MAINTENANCE REMOVED AND REPLACED THE ELT AND BATTERY PACK.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
